# SDR WXOA00023

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND RIGHT FUSELAGE SKIN GOUGED AT FS 522, WL 175.  RESULTING GOUGE AND DENT MEASURES .053 INCH DEEP BY 6.50 INCH LONG BY 3 INCH WIDE.  REMOVED DAMAGE AND REPAIRED IAW DC9 SRM 53-04, FIGURE 12B, SHEET 3.  REPAIR PARTS ALODINED AND PRIMED IAW SRM 51-10-3, PAGE 18.  SEALANT APPLIED IAW SRM 51-20-0, PAGE 18.  FASTENERS INSTALLED IAW SRM 51-30-2, FIGURES 11 AND 24, AND SRM 51-30-5 PAGES 1 AND 3.  (M)
